MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Natrelle TE Smooth 133S-MV-14-T; expander, skin, inflatable

ALLERGAN (COSTA RICA) Natrelle TE Smooth 133S-MV-14-T; expander, skin, inflatable
Catalog Number 133S-MV-14-T
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported "spontaneous rupture".This record is for an unknown side.Device status is unknown.
 
Additional Manufacturer Narrative
Additional, corrected and/or changed data: b.5.
 
Event or Problem Description
Healthcare professional reported "spontaneous rupture".This record is for an unknown side.Device remains implanted.
 
Event or Problem Description
Healthcare professional reported "spontaneous rupture".This record is for an unknown side.Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation:.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - deflation: observed an opening through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases, openings on suture tab and wear abrasion are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.

Brand Name
Natrelle TE Smooth 133S-MV-14-T
Common Device Name
expander, skin, inflatable
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key24845123
Report Number9617229-2026-06562
Device Sequence Number5585777
Product Code LCJ
UDI-Device Identifier10888628043886
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number133S-MV-14-T
Device Lot Number1251647
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/04/2026
07/01/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/29/2026
07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown